Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Telecommunications and Radio Engineering
SJR: 0.203 SNIP: 0.44 CiteScore™: 1

ISSN Print: 0040-2508
ISSN Online: 1943-6009

Volumes:
Volume 79, 2020 Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v70.i7.30
pages 583-599

ANALYSIS OF ACCURACY OF AN AUTOMATIC INTERFERENCE COMPENSATOR IN UNSTEADY-STATE OPERATING CONDITIONS WITH ACCOUNT FOR THE MAIN OUTPUT SIGNAL

Yu. I. Savvateev
E. A. Markin

ABSTRACT

Statistical dynamics of a quadrature automatic interference compensator is investigated. A complete system of stochastic differential equations of its dynamics is given. Its solution within two moments in the transition and steady-state conditions and the required and sufficient stochastic stability conditions are presented. A system of performance indicators expressed through the found moments is introduced.


Articles with similar content:

Investigating Dynamics of One Weakly Nonlinear System with Delay Argument
Journal of Automation and Information Sciences, Vol.50, 2018, issue 1
Jozef Diblik, Denis Ya. Khusainov, Andrey V. Shatyrko, Jaromir Bashtinec
Optimization of Transient Processes Characteristics of "Direct" Automatic Regulation Systems with the Poisson Perturbations
Journal of Automation and Information Sciences, Vol.42, 2010, issue 9
Evgeniy V. Yasinskyy, Andrey Ya. Dovgun
Analysis of Perishable Queuing-Inventory System with Different Types of Requests
Journal of Automation and Information Sciences, Vol.49, 2017, issue 9
Mamed Oktay ogly Shahmaliyev , Agasi Zarbali ogly Melikov, Leonid A. Ponomarenko
PROJECTION APPROXIMATIONS TO THE MATRIX SCATTERING OPERATORS AND RELATIVE CONVERGENCE PHENOMENON
Telecommunications and Radio Engineering, Vol.70, 2011, issue 10
Yuriy Sirenko, I. V. Petrusenko
Robust Control of Some Classes of Nonlinear Discrete-Time Objects Using Linear Controllers
Journal of Automation and Information Sciences, Vol.48, 2016, issue 2
Leonid S. Zhiteckii